MAUDE Adverse Event Report: 3M COMPANY RED DOT; ELECTRODE, ELECTROCARDIOGRAPH

3M COMPANY RED DOT; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 2330
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 08/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient with active chest pain.Procedure electrocardiogram (ekg).The ekg electrodes would not adhere to patient skin.The ones that did stick, were not conducting well.This took almost 15 minutes to get an adequate ekg, delay in procedure.No known harm to patient.

Brand Name
RED DOT
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway avenue
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key20168414
Report Number20168414
Device Sequence Number8250248
Product Code DRX
UDI-Device Identifier10707387195455
UDI-Public(01)10707387195455(17)260506(10)202605FG
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2024
Report Date (Section F) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2330
Device Catalogue Number2330
Device Lot Number202605FG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Date Report Sent to FDA08/13/2024